Show simple item record

dc.contributor.authorIvanov, Vladimir V. ( )
dc.contributor.authorVolokitin, Evgenii P. ( Orcid Icon 0000-0002-2646-7800 )
dc.date.accessioned2021-07-13T17:42:17Z
dc.date.available2021-07-13T17:42:17Z
dc.date.issued2005-11-25
dc.identifier.citationIvanov, V. V., & Volokitin, E. P. (2005). Uniformly isochronous polynomial centers. Electronic Journal of Differential Equations, 2005(133), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13858
dc.description.abstractWe study a specific family of uniformly isochronous polynomial systems. Our results permit us to solve a problem about centers of such systems. We consider the composition conjecture for uniformly isochronous polynomial systems.en_US
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectCenter conditionsen_US
dc.subjectIsochronousen_US
dc.subjectCommutativeen_US
dc.titleUniformly isochronous polynomial centersen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record